# SDR F3LA99090

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION REPORTED, CRACK IN SHEAR TIE, LAST RIVET TO EDGE OF TIE, AT BS 294.5 ABOVE STRINGER 13L.  MAINTENANCE REPAIRED CRACKED AT SHEAR TIE PER SRM 53-10-4, FIG 8.  (M)
